# SDR AALA2018112109018

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 14,439 hours, 6,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, EMERGENCY EXIT LIGHTS CAME ON AND WOULD NOT RESET.  AIRCRAFT WAS NOT GROUNDED.   MAINTENANCE PERFORMED POWER DOWN RESET IAW TSM 24-00-00 AND EMERGENCY LIGHTS MANUAL OPERATION IAW AMM 33-51-00-710-004A.  MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
